MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SAFETY NEEDLE, 1 ML 25 GAUGE X 1"

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SAFETY NEEDLE, 1 ML 25 GAUGE X 1"
Model Number 10161
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that immediately after removing a retractable technologies vanishpoint syringe from its wrapper, they saw liquid contained inside of the barrel of the syringe.The syringe was reported as a tuberculin syringe with needle, vanishpoint® 1 ml 25 gauge 1 inch regular wall retractable safety needle.Manufacturer model# 10161, lot # g210954.Additional product information is contained in this report.
 
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer identified in section d.The item ref # and lot # reported and identified in section d have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6) and (b)(6) for awareness.

Brand Name
VANISHPOINT
Common Device Name
SAFETY NEEDLE, 1 ML 25 GAUGE X 1"
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo lane
little elm TX 75068
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key15651366
Report Number3017368639-2022-00028
Device Sequence Number17702492
Product Code MEG
UDI-Device Identifier00613703101600
UDI-Public00613703101600
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K980069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model Number10161
Device Catalogue Number10161
Device Lot NumberG210954
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown